Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Browse by Author or Creator

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item type | No Grouping
Number of items: 39.

Article

Langer, Matthias and Woracek, Harald (2014) Stability of the derivative of a canonical product. Complex Analysis and Operator Theory, 8 (6). pp. 1183-1224. ISSN 1661-8254

Langer, Matthias and Woracek, Harald (2014) Distributional representations of Nκ(∞) -functions. Mathematische nachrichten. ISSN 0025-584X (In Press)

Langer, Matthias and Woracek, Harald (2014) Stability of N-extremal measures. Methods of Functional Analysis and Topology. ISSN 1029-3531 (In Press)

Ibrogimov, Orif and Langer, Heinz and Langer, Matthias and Tretter, Christiane (2013) Essential spectrum of systems of singular differential equations. Acta Scientiarum Mathematicarum, 79 (3-4). pp. 423-465. ISSN 0001-6969

Banasiak, Jacek and Lamb, Wilson and Langer, Matthias (2013) Strong fragmentation and coagulation with power-law rates. Journal of Engineering Mathematics, 82 (1). pp. 199-215. ISSN 0022-0833

Behrndt, Jussi and Langer, Matthias and Lotoreichik, Vladimir (2013) Trace formulae and singular values of resolvent power differences of self-adjoint elliptic operators. Journal of the London Mathematical Society, 88 (2). pp. 319-337. ISSN 0024-6107

Langer, Matthias and Woracek, Harald (2013) Indefinite Hamiltonian systems whose Titchmarsh–Weyl coefficients have no finite generalized poles of non-positive type. Operators and Matrices, 7 (3). pp. 477-555. ISSN 1846-3886

Behrndt, Jussi and Langer, Matthias and Lotoreichik, Vladimir (2013) Spectral estimates for resolvent differences of self-adjoint elliptic operators. Integral Equations and Operator Theory, 77 (1). pp. 1-37. ISSN 0378-620X

Behrndt, Jussi and Langer, Matthias and Lotoreichik, Vladimir (2013) Schrödinger operators with δ and δ′-potentials supported on hypersurfaces. Annales Henri Poincaré, 14 (2). pp. 385-423. ISSN 1424-0637

Brown, B. Malcolm and Langer, Heinz and Langer, Matthias (2013) Bessel-type operators with an inner singularity. Integral Equations and Operator Theory, 75 (2). pp. 257-300. ISSN 0378-620X

Langer, Matthias and Woracek, Harald (2013) The exponential type of the fundamental solution of an indefinite Hamiltonian system. Complex Analysis and Operator Theory, 7 (1). pp. 285-312. ISSN 1661-8254

Smith, Ann Louise and Lamb, Wilson and Langer, Matthias and McBride, Adam (2012) Discrete fragmentation with mass loss. Journal of Evolution Equations, 12 (1). pp. 181-201. ISSN 1424-3199

Da Costa, F.P. and Grinfeld, Michael and Langer, Matthias and Mottram, Nigel J. and Pinto, J.T. (2012) Kickback in nematic liquid crystals. Quarterly of Applied Mathematics, 70 (1). pp. 99-110. ISSN 0033-569X

Langer, Matthias and Woracek, Harald (2011) A local inverse spectral theorem for Hamiltonian systems. Inverse Problems, 27 (5). ISSN 0266-5611

Grinfeld, Michael and Langer, Matthias and Mottram, Nigel (2011) Nematic viscosity estimation using director kickback dynamics. Liquid Crystals, 38. pp. 981-987. ISSN 0267-8292

Langer, Matthias and Woracek, H. (2011) A function space model for canonical systems. Acta Scientiarum Mathematicarum, 77 (1-2). pp. 101-165.

Brown, B. Malcolm and Langer, M. and Marletta, M. and Tretter, C. and Wagenhofer, M. (2010) Eigenvalue enclosures and exclosures for non-self-adjoint problems in hydrodynamics. LMS Journal of Computation and Mathematics, 13. pp. 65-81. ISSN 1461-1570

Behrndt, Jussi and Langer, Matthias (2010) On the adjoint of a symmetric operator. Journal of the London Mathematical Society, 82 (3). pp. 563-580.

Behrndt, J. and Langer, M. and Lobanov, I. and Lotoreichik, V. and Popov, I. Yu. (2010) A remark on Schatten-von Neumann properties of resolvent differences of generalized Robin Laplacians on bounded domains. Journal of Mathematical Analysis and Applications, 371 (2). pp. 750-758. ISSN 0022-247X

Langer, M. and Woracek, Harald (2009) Dependence of the Weyl coefficient on singular interface conditions. Proceedings of the Edinburgh Mathematical Society, 52 (2). pp. 445-487. ISSN 0013-0915

Langer, M. and Langer, Heinz and Markus, Alexander and Tretter, Christiane (2008) The Virozub-Matsaev condition and spectrum of definite type for self-adjoint operator functions. Complex Analysis and Operator Theory, 2 (1). pp. 99-134. ISSN 1661-8254

Behrndt, Jussi and Langer, M. (2007) Boundary value problems for elliptic partial differential operators on bounded domains. Journal of Functional Analysis, 243 (2). pp. 536-565. ISSN 0022-1236

Langer, M. and Tretter, Christiane (2006) Variational principles for eigenvalues of the Klein-Gordon equation. Journal of Mathematical Physics, 47 (10). pp. 1-18. ISSN 0022-2488

Langer, M. (2006) A general HELP inequality connected with symmetric operators. Proceedings A: Mathematical, Physical and Engineering Sciences, 462 (2066). pp. 587-606. ISSN 1364-5021

Langer, Heinz and Langer, Matthias and Markus, Alexander and Tretter, Christiane (2005) Spectrum of definite type of self-adjoint operators in Krein spaces. Linear and Multilinear Algebra, 53 (2). pp. 115-136. ISSN 0308-1087

Brown, B.Malcolm and Langer, M. and Marletta, Marco (2004) Spectral concentrations and resonances of a second order block operator matrix and an associated λ-rational Sturm-Liouville problem. Proceedings A: Mathematical, Physical and Engineering Sciences, 460 (2052). pp. 3403-3420. ISSN 1364-5021

Kraus, Margarita and Langer, M. and Tretter, Christiane (2004) Variational principles and eigenvalue estimates for unbounded block operator matrices and applications. Journal of Computational and Applied Mathematics, 171 (1-2). pp. 311-334. ISSN 0377-0427

Eschwe, D. and Langer, M. (2004) Variational principles for eigenvalues of self-adjoint operator functions. Integral Equations and Operator Theory, 49 (3). pp. 287-321. ISSN 0378-620X

Langer, H. and Langer, M. and Sasvari, Z. (2004) Continuations of Hermitian indefinite functions and corresponding canonical systems: an example. Methods of Functional Analysis and Topology, 10 (1). pp. 39-53. ISSN 1029-3531

Brown, B.M. and Langer, M. and Marletta, M. and Tretter, C. and Wagenhofer, M. (2003) Eigenvalue bounds for the singular Sturm–Liouville problem with a complex potential. Journal of Physics A: Mathematical and Theoretical, 36 (13). pp. 3773-3787. ISSN 0305-4470

Langer, Matthias and Woracek, Harald (2002) A characterization of intermediate Weyl coefficients. Monatshefte für Mathematik, 135 (2). pp. 137-155. ISSN 0026-9255

Langer, H. and Langer, M. and Tretter, Christiane (2002) Variational principles for eigenvalues of block operator matrices. Indiana University Mathematics Journal, 51 (6). pp. 1427-1460. ISSN 0022-2518

Langer, Matthias (2001) Resonances of a λ-rational Sturm–Liouville problem. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 131 (3). pp. 709-720. ISSN 0308-2105

Adamjan, V. and Langer, Heinz and Langer, M. (2001) A spectral theory for a λ-rational Sturm-Liouville problem. Journal of Differential Equations, 171 (2). pp. 315-345. ISSN 0022-0396

Langer, Matthias (2000) Eigenvalues of a λ-rational Sturm–Liouville problem. Mathematische nachrichten, 210 (1). pp. 163-176. ISSN 0025-584X

Book Section

Behrndt, Jussi and Langer, Matthias (2012) Elliptic operators, Dirichlet-to-Neumann maps and quasi boundary triples. In: Operator Methods for Boundary Value Problems. London Mathematial Society Lecture Note Series . Cambridge University Press, pp. 121-160. ISBN 9781107606111

Langer, M. and Luger, A. (2010) On norms in indefinite product spaces. In: Recent Advances in Operator Theory in Hilbert and Krein Spaces. Operator Theory: Advances and Applications, 198 . Birkhäuser, pp. 259-264. ISBN 978-3-0346-0179-5

Brown, B. Malcolm and Langer, Matthias and Schmidt, Karl Michael (2008) The HELP inequality on trees. In: Analysis on graphs and its applications. Proceedings of Symposia in Pure Mathematics, 77 . American Mathematical Society, pp. 337-354. ISBN 0821844717

Langer, Matthias and Luger, Annemarie (2006) Scalar generalized nevanlinna functions : realizations with block operator matrices. In: Operator theory in Krein spaces and nonlinear eigenvalue problems. Operator Theory: Advances and Applications, 162 . Birkhäuser, pp. 253-276. ISBN 9783764374525

This list was generated on Sat Dec 20 14:18:28 2014 GMT.